MathSciNet Relay Station
MathSciNet bibliographic data
MR2102904 33C20 (33C15)
Paris, R. B. A Kummer-type transformation for a ${}_2F_2$ hypergeometric function. J. Comput. Appl. Math. 173 (2005), no. 2, 379–382.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement